# SDR CALA9701168

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1418
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LONGERON 2R AND A 1 INCH CRACK IN LONGERON 2L AT STA 1418.  BOTH SECTIONS OF CRACKED LONGERON WERE REMOVED AND REPLACED WITH SPLICE IAW SRM 53-02, FIGURE 18.
